I take Micardis for high blood pressure and Tenormin to control SVT's and palpitations. My blood pressure varies from about 130/85 up to 165/105 depending on how I feel. I have sort of sudden hot flushes, shakes, palpitations and anxious 'turns' out of the blue and if I check my BP then its high, and even up to 175/110. Have had ECG and checks in the Hospital Emerg. while it's up but they say my heart's OK.
The Drs say its isolated high BP and some people have these episodes and they don't worry about it unless the BP is high most of the time rather than just sometimes.
It varies wildly during each day and seems highest when I first get up out of bed or If I've been sitting for a long time like 2 or three hours (TV, or desk work etc). Often If I do some exercise and then check it's gone down. It is always high when I have the funny 'turns', and I take extra medication to settle it.
Any ideas? Is this common? Are the Drs right - don't worry?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.